Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (3285 KB) | Metadata | Table of Contents | PRIMS summary
Volume 36, Issue 3, 2000, pp. 423–456
DOI: 10.2977/prims/1195142953

Published online: 2000-06-30

Blowing Ups of 3-dimensional Terminal Singularities, II

Takayuki Hayakawa[1]

(1) Kanazawa University, Japan

We study blowing ups of 3-dimensional terminal singularities of type (cD/2) such that the exceptional loci are prime divisors and have discrepancies 1/2. We determined such blowing ups completely.

No keywords available for this article.

Hayakawa Takayuki: Blowing Ups of 3-dimensional Terminal Singularities, II. Publ. Res. Inst. Math. Sci. 36 (2000), 423-456. doi: 10.2977/prims/1195142953